# SDR VNAA202003229992

- Difficulty date: February 23, 2020
- Submitted: March 22, 2020
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002C10
- Aircraft serial: 15356
- Aircraft time: 11,885 hours, 10,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS LOCATED ON PAX DOOR AFT WEB BENEATH STRUT.CUTOUT DAMAGE IAW CRJ900 SRM 52-11-04-201-004-A01. REPAIR ZONE 4 TYPE 2
